# SDR 03FDEA00388

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 75,577 hours, 26,903 cycles
- Engine: Ge CF66D
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Bent
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 662 NR 3 PYLON PANEL 488CR RAIN SEALS (2) EA BENT AND TORN.  CLOSING ACTION ON 04/05/03.  REMOVED 2EA RAIN SEALS ON NR 3 PYLON PANEL 488CR, IAW   SRM 51-31-01.  FAB NEW RAIN SEALS ON TRAVELER NR T2/324415.  DRILLED DEBURED IAW SRM 51-31-01.  INSTALLED RAIN SEALS USING MONEL RIVETS IAW SRM 51-31-01. RETURNED TO PARTS RACK.
